MAUDE Adverse Event Report: ARTHREX, INC. 2-0 FW BLUE W/ TPR 1/2CIR NEEDLE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 2-0 FW BLUE W/ TPR 1/2CIR NEEDLE; POLYETHYLENE SYNTHETIC SUTURE
Model Number 2-0 FW BLUE W/ TPR 1/2CIR NEEDLE
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint could not be confirmed.Seventeen (17) unopened packages of ar-7242 were received for investigation.The complaint device was not returned for evaluation (image 1).The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse of the device due to damage to the device.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that while the surgeon was using an ar-7242 fiberwire, the needle was rounded or dull and it is difficult for the surgeon to use as it doesn¿t cut through tissue very well.This was discovered during use in a chevron osteotomy on (b)(6) 2021.The case was completed with a new ar-7242.

Brand Name
2-0 FW BLUE W/ TPR 1/2CIR NEEDLE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19200325
Report Number1220246-2024-02505
Device Sequence Number7927320
Product Code GAT
UDI-Device Identifier00888867041790
UDI-Public00888867041790
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number2-0 FW BLUE W/ TPR 1/2CIR NEEDLE
Device Catalogue NumberAR-7242
Device Lot Number24376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown